# SDR COEA2013061216912

- Difficulty date: May 6, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 35,440 hours, 41,866 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT SIDE HORIZONTAL STABILIZER UPPER SURFACE HAS THREE SMALL DENTS WITH CORE DAMAGE/DISBONDS.  MAJOR REPAIR.
